Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Consecutive covariant configurations at a point of a space curve


Author: Abba V. Newton
Journal: Trans. Amer. Math. Soc. 36 (1934), 44-62
MSC: Primary 53A20; Secondary 14H50
DOI: https://doi.org/10.1090/S0002-9947-1934-1501734-1
MathSciNet review: 1501734
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20, 14H50

Retrieve articles in all journals with MSC: 53A20, 14H50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501734-1
Article copyright: © Copyright 1934 American Mathematical Society